T Nation

Endo Stopping Treatment after 8 Years

My dr is having me come off TRT due to “high normal” levels on a low dose. She wants to figure out the root cause of my condition because she wasn’t the dr to put me on it in the first place. Anyway, she has been lowering my dose for over a year now. From DEC 20 to MAY 21 I was injecting .25ml of cypionate per week and then blood work came back at TOTAL: 960ng/dl FREE: 166pg/ml. (Blood work done on the middle day of the week.)

She can’t understand why my numbers are “high” on such a low dose.
Do these numbers seem high to you guys?

I’ve always been around the 800-1000 total with high Free on doses from 100mg down to .25ml per week.
From MAY to AUG I was tapering off and taking .25ml every 2 weeks. Blood work after 7 days:
TOTAL: 336 and FREE: 70.6 and now I’m totally off (and feeling it) and will get blood work done late NOV.
Thanks for reading and any advise anyone may have is appreciated.

Most doctors don’t “understand” how any of these hormones work. Her lack of knowledge shouldn’t result in your suffering. Unless you’re all for coming off after 8 years to find the root cause? I wouldn’t be

I’m not fully interested (slightly I guess) in finding the root cause but at this point in time it’s not my choice to come off as she won’t prescribe it to me until I do for at least 10 weeks. She referred to my last test results as “normal” so I feel like she just wants to get rid of me as a patient. I’m going to start the search for a new Endo for when I inevitability have to start up again.

50mg a week? Those levels do seem high, even though they were obtained 3-4 days post injection.

My guess is, and this is just a guess, she is concerned about a hormone producing tumor and wants to see if you maintain higher levels w/o testosterone. May be worthwhile to ask what “root causes” are in her differential.

The large majority of low-t cases are idiopathic, so finding the cause may be elusive. Your doctor comes across as inexperienced and am sure the endo has good intentions.

A lot of doctors failed to comprehend hormones as a whole, you can have low normal levels and still have symptoms.

Also tapering off of TRT is one of the worst decisions a doctor can make for a patient, far worse than just stopping TRT cold turkey.

Id’d put an end to her bad decisions. Get a new Doc

This wouldn’t be the first time someone misinterpreted how much they were injecting.

Hopefully the image comes through.
This is what I drew once a week.
Also, 1, 200MG/ML vial would get me through 3 weeks but not quit 4 because of the extra that seeped out of the top of the vial.

Yeah, a stunning development. I may have seen that at least once. The guy’s total test came back at >10,000. I had a little fun listening to him try to explain that away until he just gave it up. Don’t think he thought it would come back that high.

However, in this case, I do not believe he misloaded the syringe. He’s been taking it for too long, he’d be running out of his rx too soon and too often. They would have hit upon that by now. I don’t believe he is supplementing with underground test either.

Personally, I’d have left him alone if he is responding well.

Thank you. Great point about my prescription too; I definitely would have ran out long ago if I was over using. At this point it really doesn’t matter because I have completely come off of it (last shot was 3 weeks ago) and I will get tested around the 10-12 week mark and see what’s going on.
Again, I was just curious if others had experienced higher numbers with lower than average doses.
Thank you for the responses.